Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 62, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 20, 2011, 8:05 PM CDT for Cooper County, Missouri. It took effect at May 20, 2011, 10:06 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 8:05 PM CDT (01:05 UTC)
- In effect from
- May 20, 2011, 10:06 PM CDT
- Expired
- May 21, 2011, 6:45 PM CDT
- In force
- 21 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 19.29 ft at May 21, 2011, 7:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
030
WGUS43 KEAX 210105
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT FRI MAY 20 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
LAMINE RIVER NEAR OTTERVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-220105-
/O.NEW.KEAX.FL.W.0061.110522T1800Z-110524T2145Z/
/BLVM7.1.ER.110522T1800Z.110523T0600Z.110523T2145Z.NO/
805 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 7:45 PM FRIDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 24.9 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 16.6 FRI 08 PM 24.9 EARLY MONDAY MORNING
$$
MOC053-220104-
/O.NEW.KEAX.FL.W.0062.110521T0459Z-110523T0055Z/
/OTTM7.1.ER.110521T0459Z.110521T1200Z.110522T0055Z.NO/
805 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 7:15 PM FRIDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 17.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 11.3 FRI 07 PM 17.7 SATURDAY MORNING
$$4 follow-up statements
844
WGUS83 KEAX 210307
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT FRI MAY 20 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
LAMINE RIVER NEAR OTTERVILLE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-220307-
/O.EXT.KEAX.FL.W.0059.110521T0306Z-110523T0123Z/
/VLYM7.1.ER.110521T0021Z.110521T0600Z.110522T0123Z.NO/
1007 PM CDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 9:00 PM FRIDAY THE STAGE WAS 23.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY EVENING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.5 FRI 09 PM 23.6 EARLY SATURDAY MORNING
$$
MOC053-195-220306-
/O.CON.KEAX.FL.W.0061.110522T1800Z-110524T2145Z/
/BLVM7.1.ER.110522T1800Z.110523T0600Z.110523T2145Z.NO/
1007 PM CDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 9:45 PM FRIDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 24.9 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 18.9 FRI 10 PM 24.9 EARLY MONDAY MORNING
$$
MOC053-220306-
/O.EXT.KEAX.FL.W.0062.110521T0306Z-110523T0055Z/
/OTTM7.1.ER.110521T0206Z.110521T1200Z.110522T0055Z.NO/
1007 PM CDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 9:15 PM FRIDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
EVENING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 15.2 FRI 09 PM 17.7 SATURDAY MORNING
$$
KSC043-MOC003-021-220306-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110523T1200Z.000000T0000Z.NO/
1007 PM CDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 9:30 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY
MONDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.6 FRI 09 PM 20.5 MONDAY MORNING
$$
MOC053-220306-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-110523T1410Z/
/BONM7.2.ER.110521T0003Z.110521T1800Z.110522T1410Z.UU/
1007 PM CDT FRI MAY 20 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL MONDAY MORNING.
* AT 9:30 PM FRIDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE SUNDAY MORNING.
* AT 19.5 FEET...THE CREEK FLOODS U HIGHWAY ABOUT 4 MILES SOUTHEAST
OF BOONVILLE.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 17.7 FRI 09 PM 20.0 EARLY SATURDAY
AFTERNOON
$$015
WGUS83 KEAX 211111
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 AM CDT SAT MAY 21 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
LAMINE RIVER NEAR OTTERVILLE
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-221111-
/O.EXT.KEAX.FL.W.0059.000000T0000Z-110522T2221Z/
/VLYM7.1.ER.110521T0021Z.110521T0700Z.110521T2221Z.NO/
611 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 5:00 AM SATURDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 24.4 SAT 05 AM 24.2 THIS MORNING
$$
MOC053-195-221110-
/O.EXT.KEAX.FL.W.0061.110521T1800Z-110524T1612Z/
/BLVM7.1.ER.110521T1800Z.110523T0600Z.110523T1612Z.NO/
611 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO TUESDAY MORNING.
* AT 5:45 AM SATURDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.0 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.3 SAT 06 AM 25.0 EARLY MONDAY MORNING
$$
MOC053-221110-
/O.EXT.KEAX.FL.W.0062.000000T0000Z-110522T2330Z/
/OTTM7.2.ER.110521T0206Z.110521T1200Z.110521T2330Z.NO/
611 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY EVENING.
* AT 5:15 AM SATURDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE
OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 19.3 SAT 05 AM 19.5 THIS MORNING
$$
KSC043-MOC003-021-221110-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110523T1200Z.000000T0000Z.NO/
611 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 5:30 AM SATURDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY
MONDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.7 SAT 05 AM 20.5 MONDAY MORNING
$$
MOC053-221110-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-110522T2341Z/
/BONM7.1.ER.110521T0003Z.110521T1200Z.110521T2341Z.UU/
611 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY EVENING.
* AT 5:30 AM SATURDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 18.3 SAT 05 AM 19.0 THIS MORNING
$$702
WGUS83 KEAX 211631
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 AM CDT SAT MAY 21 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...COOPER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-211701-
/O.CAN.KEAX.FL.W.0059.000000T0000Z-110522T2221Z/
/VLYM7.1.ER.110521T0021Z.110521T0700Z.110521T1535Z.NO/
1131 AM CDT SAT MAY 21 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 11:00 AM SATURDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:35 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.5 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.8 SAT 11 AM 20.8 THIS AFTERNOON
$$
MOC053-195-221630-
/O.EXT.KEAX.FL.W.0061.110521T1630Z-110524T1612Z/
/BLVM7.1.ER.110521T1410Z.110523T0600Z.110523T1612Z.NO/
1131 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS MORNING TO TUESDAY MORNING.
* AT 10:45 AM SATURDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.1 SAT 11 AM 25.0 EARLY MONDAY MORNING
$$
MOC053-221630-
/O.CON.KEAX.FL.W.0062.000000T0000Z-110522T2330Z/
/OTTM7.2.ER.110521T0206Z.110521T0945Z.110521T2330Z.NO/
1131 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL SUNDAY EVENING.
* AT 11:15 AM SATURDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM
OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE
OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 18.9 SAT 11 AM 18.3 THIS AFTERNOON
$$
KSC043-MOC003-021-221630-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110523T1200Z.000000T0000Z.NO/
1131 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 10:30 AM SATURDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY
MONDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.6 SAT 10 AM 20.7 MONDAY MORNING
$$
MOC053-221630-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-110522T2251Z/
/BONM7.1.ER.110521T0003Z.110521T1800Z.110521T2251Z.UU/
1131 AM CDT SAT MAY 21 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY AFTERNOON.
* AT 10:30 AM SATURDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 18.7 SAT 10 AM 19.0 THIS AFTERNOON
$$790
WGUS83 KEAX 212345
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT SAT MAY 21 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
LAMINE RIVER NEAR OTTERVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-220015-
/O.CAN.KEAX.FL.W.0062.000000T0000Z-110522T2330Z/
/OTTM7.2.ER.110521T0206Z.110521T0945Z.110521T2154Z.NO/
645 PM CDT SAT MAY 21 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LAMINE RIVER NEAR OTTERVILLE.
* AT 6:15 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 4:54 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.8 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
LAMINE RIVER
OTTERVILLE 15 12.9 SAT 06 PM 12.2 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 7:44 PM CDT, 21 minutes earlier.
Area forecast discussion, May 20, 7:44 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 744 PM CDT FRI MAY 20 2011 .DISCUSSION... IT HAS NOW BECOME APPARENT THAT THE SUBSIDENCE BEHIND THE CONVECTIVE SYSTEM THAT HAS WEAKENED AND EXITED THE FORECAST AREA HAS EFFECTIVELY PUT AN END TO THE RAIN FOR AT LEAST THE NEAR TERM. SPC MESO PAGE SHOWS CONSIDERABLE SURFACE BASED CIN OVER MOST OF THE FORECAST AREA. LATEST RUC AND HRRR FORECAST SEEM TO HAVE A GOOD HANDLE ON THIS AS WELL AS THIS MORNINGS 4KM NMM/WRF. WIDESPREAD CONVECTION FROM EASTERN OK INTO SW MO AND WESTERN AR WHILE ADVANCING EASTWARD WILL HAVE A NORTHERLY COMPONENT TO IT WHICH WILL TAKE IT INTO THE SOUTH CENTRAL AND SOUTHEASTERN PORTIONS OF THE CWA LATER THIS EVENING. ALTHOUGH HAVE TRIMMED THE POPS SIGNIFICANTLY ACROSS THE WESTERN CWA WILL NEED TO KEEP A CLOSE EYE OVER EASTERN KS LATER THIS EVENING AS MID LEVEL PVA SPREADS EASTWARD. THIS UPWARD FORCING COULD BE ENOUGH TO GENERATE SOME ELEVATED CONVECTION AS NOTED BY LATEST HRRR PROG. MJ && .PREV DISCUSSION... /451 PM CDT FRI MAY 20 2011/ HAVE LOWERED POPS CONSIDERABLY FOR THE REST OF THE AFTERNOON HOURS AS SUBSIDENCE BEHIND THE BEHIND THE WEAKENING MCS OVER CENTRAL/EASTERN MO HAS ERODED BACK EDGE OF RAIN SHIELD. SEE NO SIGNS OF ANY ADDITIONAL DEVELOPMENT OVER EASTERN KS/WEST CENTRAL MO THROUGH AT LEAST 00Z. WILL RE-EVALUATE FORECAST OVER THE NEXT COUPLE OF HOURS AS HAVE SOME CONCERN WE MAY NOT SEE MUCH ADDITIONAL CONVECTION THIS EVENING OVER AT LEAST THE WESTERN HALF OF THE CWA. LATEST SHORT RANGE MODELS SUCH AS HRRR AND 4KM WRF/NMM SUGGEST THIS. NOT OVERLY CONFIDENT ON RELYING SOLELY ON THE 18Z RUNS OF THE NAM/GFS. MJ && .PREV DISCUSSION... /330 PM CDT FRI MAY 20 2011/ DEEP COLD CORE VORTEX OVER THE INTERMOUNTAIN WEST CONTINUES TO SPIT SHORTWAVES INTO THE PLAINS WARM SECTOR...THE FIRST OF WHICH NOW OVER ERN NEBRASKA WHICH HELPED SUPPORT THE CONVECTIVE ENVELOPING MISSOURI...AND A SECONDARY WAVE NOW MOVING INTO WRN KANSAS IGNITING STORMS ALONG A COLD FRONT FROM KRSL-KGAG. THE WARM SECTOR CAN BE CHARACTERIZED BY A STRONG MOIST MERIDIONAL COMPONENT...VIRTUALLY UNCAPPED...YET WITH LIMITED MIDLEVEL LAPSE RATES (SANS ALONG THE CNTRL KANSAS COLD FRONT) AND INSTABILITY (MLCAPES GENERALLY AOB 1000 J/KG). PRIMARY FORECAST CHALLENGE OVER THE NEXT 12-24 HOURS WILL BE CONVECTIVE CHANCES AND PLACEMENT...AS THE RANGE OF OPERATIONAL COARSE SCALE AND FINER SCALE MESOSCALE MODELS DEPICT WIDELY VARYING SOLUTIONS. IN GENERAL...PREFER A BLEND OF THE HIGHER RESOLUTION 3KM HRRR AND 4KM WRF-NMM OUTPUT...WHICH SHOWS COLD FRONTAL CONVECTION LIFTING NORTHWEST OF THE AREA THIS EVENING WITH THE WRN KANSAS WAVE...WHILE A SECONDARY CONVECTIVE AREA OVER SRN OKLAHOMA LIFTS INTO SOUTHWEST MISSOURI ALONG THE BETTER H8 THETA-E RIDGE...ESSENTIALLY LEAVING MUCH OF ERN KANSAS AND WRN MISSOURI IN A PRECIPITATION VOID AREA. HOWEVER...GIVEN THE UNCAPPED MOIST ENVIRONMENT AND NUMEROUS CONVECTIVELY INDUCED PERTURBATIONS THROUGHOUT THE AREA...CANNOT WHOLLY ARGUE AGAINST ANY RAINFALL THROUGH SATURDAY AFTERNOON...AND HAVE KEPT POPS AOA CLIMATOLOGY. VERY INTERESTING AND POTENTIALLY CONVECTIVELY ACTIVE PERIODS BOTH SATURDAY AND SUNDAY LATE AFTERNOON AND EVENING. AS MAIN COLD CORE LIFTS INTO THE DAKOTAS...FLOW ALOFT WILL BECOME LESS MERIDIONAL ALLOWING STEEPER H7-H5 LAPSE RATES AS WELL AS STRONGER ELEVATED CAPPING TO ADVECT NORTHEAST INTO THE LOWER MISSOURI RIVER VALLEY. LOW LEVEL MOISTURE WILL GO NOWHERE WITH AN ILL DEFINED SFC BOUNDARY LINGERING THROUGH KANSAS. ASSUMING SUFFICIENT SFC INSOLATION AND GROWING INSTABILITY PARAMETERS (SFC T/TD PROFILES POSSIBLY MID 80S/UPPER 60S YIELDING MLCAPES AOA 3000 J/KG)...ANY SMALL WAVE AND LEADING EDGE OF AN APPROACHING PV ANOMALY...ALONG WITH SFC CONVERGENCE MAY ALLOW FOR DEEP CONVECTIVE UPDRAFTS AND ORGANIZED TSTMS. BOTH LOW LEVEL 0-1KM AND DEEP LAYER 0-6KM SHEAR WILL BE SLIGHTLY WEAKER ON SATURDAY VERSUS SUNDAY...HOWEVER MOST LIKELY ENOUGH TO SUPPORT ANY ORGANIZED UPDRAFTS (ESPECIALLY SUNDAY WHERE BETTER SUPERCELLULAR TYPE WIND PROFILES ARE MORE LIKELY TO EXIST). LARGEST CONCERN IS THE FORECAST TREMENDOUS AMOUNT OF CAPE IN THE -10C TO -30C HAIL GROWTH REGION ALOFT BOTH DAYS...AND ANY STORMS THAT COULD OBTAIN A MIDLEVEL ROTATIONAL COMPONENT WOULD BE CAPABLE OF LOFTING VERY LARGE HAIL. AND WHILE NOT A WIDESPREAD TYPE EVENT...THE POTENTIAL RAMIFICATIONS CERTAINLY ARE WORTH NOTING. OTHERWISE...GIVEN THE REPEATED ROUNDS OF CONVECTION...WILL NEED TO WATCH FOR FLOODING CONCERNS THROUGH THE WEEKEND. GIVEN THE MORE SCATTERED NATURE TO ANY STORMS AND NOT EXPECTING MORE PROLIFIC CONVECTIVE COMPLEXES...HAVE NOT ISSUED ANY FLOOD WATCHES...THOUGH LOCALIZED FLOODING WILL CERTAINLY BE POSSIBLE WITH EACH SUCCESSIVE RAINFALL EVENT. 21 MEDIUM RANGE (MONDAY-FRIDAY)... MODELS CONTINUE TO SHOW AN ACTIVE EARLY EXTENDED FORECAST AS SOUTHWEST FLOW...PLENTY OF MOISTURE...A LOW LEVEL BOUNDARY IN THE NEIGHBORHOOD AND PERIODIC WAVES SHOULD KEEP AT LEAST CHANCE POPS THROUGH WEDNESDAY NIGHT. IT WOULD APPEAR BEST INSTABILITY WOULD BE MONDAY AFTERNOON AND EVENING...BUT STILL SHEAR IS NOT AWESOME. MODELS DIVERGE SOMEWHAT WITH WAVES FOR DAYS 6 AND 7 WITH NEW 12Z ECMWF AND GEM SHOWING A DEPARTING WAVE WEDNESDAY NIGHT FOLLOWED BY SURFACE RIDGING VS THE GFS WHICH SHOWS A FAIRLY COMPACT WAVE THE OTHER TWO DON'T MOVING THROUGH THURSDAY. FOR NOW HAVE GONE DRY THURSDAY AND FRIDAY. REALISTICALLY THIS TIME OF YEAR WITH THIS PATTERN YOU JUST CAN'T TELL 6 OR 7 DAYS OUT WHETHER IT WILL BE DRY OR NOT. RATHER THAN GO WITH POPS THAT ARE LESS THAN CLIMO FOR THOSE DAYS CHOSE TO TAKE A STAND AND GO DRY. BAILEY && .AVIATION... FOR THE 00Z TAF...PREFER LATEST SHORT RANGE PROGS...RUC AND HRRR...AND RADAR/SATELLITE AS THEY BETTER FIT TRENDS AND EXPECTATIONS BETTER THAN 18Z NAM/GFS. PRONOUNCED SUBSIDENCE IN WAKE OF EARLIER CONVECTION WILL MOST LIKELY KEEP WIDESPREAD CONVECTION AT BAY. NOT TO SAY A FEW SHOWERS COULD POP UP IN THE TROPICAL TYPE AIRMASS BUT THEY WILL MOST LIKELY BE HIT AND MISS. SO WILL GO WITH A DRY FORECAST FOR THE TERMINALS. DUE TO TODAYS RAIN AND WEAKENING SURFACE PRESSURE GRADIENT WILL INTRODUCE MVFR FOG FOR KMCI LATER TONIGHT AND ADD MVFR CIGS FOR KSTJ. WILL NEED TO KEEP AN EYE ON VISIBILITY TRENDS LATE TONIGHT AS SREF SURFACE VISIBILITY PROG INDICATES POTENTIAL FOR IFR FOG. OTHERWISE...LOWER LEVEL VFR CIGS EXPECTED TO MOVE INTO THE TERMINALS LATER THIS EVENING AND THEN SCATTER OUT BY LATE SATURDAY MORNING. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 20, 7:00 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 700 PM CDT FRI MAY 20 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-211115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 700 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY MOVE BACK INTO PARTS OF WEST CENTRAL AND CENTRAL MISSOURI LATER THIS EVENING. SEVERAL AREAS OF A THUNDERSTORMS OVER WESTERN ARKANSAS...EASTERN OKLAHOMA AND SOUTHWEST MISSOURI ARE GRADUALLY SPREADING NORTHEAST AND COULD REACH AREAS EAST OF A BUTLER TO MOSEBY LINE. HOWEVER...NO SEVERE WEATHER IS EXPECTED. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTHWEST MISSOURI TONIGHT. ANY STORMS THAT DO FORM ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND MONDAY AS WARM...MOIST AND MODESTLY UNSTABLE AIR REMAINS IN PLACE AHEAD OF A DEEP STORM SYSTEM THAT WILL TRACK ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY. THERE WILL BE A THREAT FOR SEVERE WEATHER DURING THE LATE AFTERNOON AND EVENING HOURS OF SATURDAY...SUNDAY...AND MONDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ANY OF THESE STORMS. ANOTHER SYSTEM WILL MOVE IN ACROSS THE CENTRAL ROCKIES ON TUESDAY AND WEDNESDAY AND BRING ANOTHER COUPLE ROUNDS OF THUNDERSTORMS TO THE REGION. THE THREAT FOR SEVERE WEATHER WILL BE MINIMAL. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP AS DEEPER MOISTURE INCREASES. TOTAL RAINFALL ACCUMULATIONS THROUGH EARLY NEXT WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND MAY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SATURDAY MORNING...BUT MAY BE NECESSARY IN SOME LOCATIONS SATURDAY...SUNDAY...AND MONDAY AFTERNOON AND EVENING. JULY
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:05 PM CDT | River Flood Warning | EAX | Cooper, Saline | 35 hr |
| May 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 40 min |
| May 21, 6:03 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 27 min |
| May 21, 6:23 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 37 min |
| May 21, 6:25 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 35 min |
| May 21, 6:39 PM CDT | Tornado Warning | EAX | Holt | 36 min |
| May 21, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 34 min |
| May 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 33 min |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.